Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 114, NWS Atlanta, GA

June 14, 2010Butts County, Henry County, Newton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2010, 9:07 PM EDT for Butts County, Henry County, Newton County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2010, 9:07 PM EDT (01:07 UTC)
Expired
Jun 14, 2010, 9:45 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Butts County, GA, Henry County, GA, Newton County, GA

The radar

The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1709 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1709 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1794 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WUUS52 KFFC 150107
SVRFFC
GAC035-151-217-150145-
/O.NEW.KFFC.SV.W.0114.100615T0107Z-100615T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 PM EDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BUTTS COUNTY IN CENTRAL GEORGIA
  EAST CENTRAL HENRY COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 945 PM EDT

* AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60   
  MPH.  THIS STORM WAS LOCATED BETWEEN SNAPPING SHOALS AND ROCKY     
  PLAINS. THE STORM WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FINCHERVILLE AND WORTHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3357 8401 3358 8399 3350 8381 3335 8391
      3343 8410
TIME...MOT...LOC 0106Z 300DEG 5KT 3346 8395

$$

16
1 follow-up statement
901 
WWUS52 KFFC 150132
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT MON JUN 14 2010

GAC035-151-217-150145-
/O.CON.KFFC.SV.W.0114.000000T0000Z-100615T0145Z/
BUTTS GA-HENRY GA-NEWTON GA-
932 PM EDT MON JUN 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHWESTERN NEWTON...EAST CENTRAL HENRY AND NORTH CENTRAL BUTTS
COUNTIES...

AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH WITH FREQUENT LIGHTNING STRIKES. THIS STORM WAS LOCATED
BETWEEN OLA AND SNAPPING SHOALS IN HENRY COUNTY TO FINCHERVILLE IN 
BUTTS COUNTY. THE STORM WAS NEARLY STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WORTHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3357 8401 3358 8399 3350 8381 3335 8391
      3343 8410
TIME...MOT...LOC 0128Z 300DEG 5KT 3344 8392

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:45 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 14, 6:45 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT MON JUN 14 2010

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
UPPER RIDGE CENTERED OVER THE SOUTHEASTERN U.S. WILL CONTINUE TO
DOMINATE THE BEGINNING OF THE SHORT TERM. THIS WILL ALLOW FOR
ABOVE NORMAL TEMPERATURES TO CONTINUE ACROSS THE CWA. WITH THE
ABUNDANT MOISTURE FROM THE STRONG SOUTHERLY FLOW...AFTERNOON
SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY...DESPITE THE
STRONG INFLUENCE OF THE RIDGE. THE UPPER RIDGE WILL HELP TO LIMIT
THE AMOUNT OF SEVERE THUNDERSTORMS ACROSS THE AREA...ALTHOUGH AN
ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT.

NAM/GFS/ECMWF ARE IN GOOD AGREEMENT THIS RIDGE WILL CONTINUE TO
DOMINATE AND THEN BEGIN TO FLATTEN OUT WITH ZONAL FLOW SETTING UP
ACROSS THE AREA WEDNESDAY AFTERNOON. THE MODELS ARE CURRENTLY
DEPICTING A TROUGH OVER THE NORTHERN PLAINS THAT WILL WEAKEN AS IT
MOVES EASTWARD. THIS TROUGH WILL RIDE OVER THE ZONAL FLOW ACROSS
THE SOUTHEAST ON WEDNESDAY. THE MAIN EFFECTS OF THIS SYSTEM WILL
BE NORTH OF THE STATE WITH SOME INCREASED CONVECTIVE ACTIVITY
MAINLY ACROSS NORTH GEORGIA DUE TO THE PROXIMITY OF THE FRONTAL
BOUNDARY.

MET GUIDANCE HAS HANDLED TEMPERATURE TRENDS WELL AND THUS HAVE
LEANED TOWARDS THE MET TEMPS.

.LONG TERM /THURSDAY THROUGH MONDAY/...
GFS/ECMWF MODELS DEPICTING A WEAK TROUGH OVER THE MID ATLANTIC
AND NEW ENGLAND STATES THAT WILL MOVE OFF TO THE ATLANTIC OCEAN
THURSDAY/THURSDAY NIGHT. MODELS INDICATE UPPER RIDGE DEVELOPING
THURSDAY INTO FRIDAY...ALTHOUGH THEY DIFFERED SLIGHTLY IN
LOCATION. GFS CENTERS THE RIDGE OVER CENTRAL TEXAS WHEREAS THE
ECMWF CENTERS THE RIDGE OVER LOUISIANA. BOTH INDICATE THE RIDGE
EXPANDING IN COVERAGE AREA OVER THE WEEKEND AND THIS RIDGE WILL
INFLUENCE GEORGIA THROUGHOUT THE LONG TERM. THIS WILL KEEP US IN A
DIURNAL CONVECTIVE TREND WITH ABOVE NORMAL TEMPERATURES THROUGH
MONDAY.

11
&&

.AVIATION...
UPPER RIDGE REMAINS THE DOMINANT SYNOPTIC FEATURE. THE UPPER RIDGE
WILL WEAKEN SLIGHTLY AND THE CENTER WILL DRIFT MORE TO THE S-SE OF
THE CWA BY WED. THIS WILL ALLOW A WEAK UPPER TROUGH TO MOVE NE FROM
THE MID-SOUTH...ALONG WITH DEEPER MOISTURE. THUS...EXPECT INCREASING
CHC FOR SHRA/TSRA TUE-WED...AGAIN PRIMARILY DIURNAL...BUT COULD SEE
IT LINGERING LONGER INTO THE EVENING TUE THAN EXPECTED TODAY. FOR
THIS EVENING...OUTFLOW BOUNDARY ACROSS W-SC PART OF THE CWA WILL
TRIGGER ISOLD TSRA THROUGH 01Z. WILL CARRY CB GROUP TIL 01Z ALL
EXCEPT AHN...WHICH SHOULD REMAIN TSRA FREE THIS EVENING. EARLY
MORNING BR/HZ WITH VERY HUMID AIR MASS IN PLACE. EXPECT MVFR AT THE
USUAL LOCATIONS AND REDUCED SLANT RANGE VISIBILITY HAS CAUSED
PROBLEMS IN ATL DURING THE MORNING...SO WILL CARRY 6SM HZ FOR ATL TO
COVER THIS...WITH 3-5SM BR HZ ELSEWHERE. BERMUDA SFC HIGH AND WEAK
SFC LOW PRESSURE MIDWEST WILL KEEP LIGHT WEST SFC WINDS IN PLACE
THROUGH TAF VALID PERIOD.

19
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  97  72  94  69 /  20  30  20  40  20
ATLANTA         77  92  74  91  73 /  20  30  20  40  20
BLAIRSVILLE     69  89  66  88  65 /  20  30  20  40  20
CARTERSVILLE    70  94  69  93  66 /  20  30  20  40  20
COLUMBUS        76  96  74  94  72 /  20  30  20  40  20
GAINESVILLE     73  94  72  92  70 /  20  30  20  40  20
MACON           74  97  72  96  71 /  20  30  20  40  20
ROME            73  95  70  94  70 /  20  30  20  40  20
PEACHTREE CITY  71  93  71  92  67 /  20  30  20  40  20
VIDALIA         77 100  76  95  75 /  20  30  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MACON...MADISON...MARION...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...
SCHLEY...STEWART...SUMTER...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.

&&

11/19
Hazardous weather outlook, Jun 14, 5:59 AM EDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 AM EDT MON JUN 14 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
559 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA. VERY HOT CONDITIONS EXPECTED THIS
AFTERNOON ACROSS PORTIONS OF CENTRAL AND EAST GEORGIA.

.SYNOPSIS...
A STRONG UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE SOUTHEAST.
WEAK SHORTWAVES WILL CONTINUE TO SLIDE ACROSS THE SOUTHERN
APPALACHIANS...AROUND THE NORTHERN PERIPHERY OF THE RIDGE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING AND BRIEF HEAVY RAIN.
IN ADDITION...HEAT INDICES ARE EXPECTED TO CLIMB TO NEAR 105
DEGREES THIS AFTERNOON ACROSS PORTIONS OF CENTRAL AND EAST GEORGIA.

.DISCUSSION...
THE HOT...HUMID AIRMASS WILL REMAIN IN PLACE OVER THE NEXT COUPLE
OF DAYS. CAPE VALUES WILL INCREASE TO OVER 2000 DURING THE
AFTERNOON...POSSIBLY ALLOWING ISOLATED THUNDERSTORMS TO DEVELOP.
ANY THUNDERSTORM IS EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO
THE SUPPRESSING EFFECTS OF THE RIDGE. AS TEMPERATURES CLIMB...HEAT
INDICES ARE EXPECTED TO REACH 105 DEGREES OR HIGHER ACROSS
PORTIONS OF CENTRAL AND EAST GEORGIA. WITH THESE VERY HOT
CONDITIONS...HEAT-RELATED ILLNESSES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 14, 7:22 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT MON JUN 14 2010

GAZ056-058-070-142345-
722 PM EDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LAMAR...SPALDING AND BUTTS COUNTIES UNTIL 745 PM EDT...

AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCKIBBEN...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAMAR...SPALDING AND BUTTS COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE JENKINSBURG...WALKER
MILL...LIBERTY HILL...GOGGINS...CHAPPEL MILL...MCKIBBEN...INDIAN
SPRINGS STATE PARK AND JACKSON. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.

16
Special weather statement, Jun 14, 7:35 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT MON JUN 14 2010

GAZ081-150000-
735 PM EDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD COUNTY UNTIL 800 PM EDT...

AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HORNS...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CRAWFORD COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LEE POPE...HORNS...SANDY POINT...MUSELLA...
KNOXVILLE AND ROBERTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jun 14, 7:45 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUN 14 2010

GAZ110-150015-
745 PM EDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TELFAIR COUNTY UNTIL 815 PM EDT...

AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HORSE CREEK WILDLIFE MANAGEMENT AREA THAT
WAS NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TELFAIR COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HORSE CREEK WILDLIFE MANAGEMENT AREA...JACKSONVILLE
AND WORKMORE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Local storm report, Jun 14, 8:15 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     DOWNBURST        2 WSW MCKIBBEN          33.27N 84.08W
06/14/2010                   BUTTS              GA   EMERGENCY MNGR

            THUNDERSTORM DOWNBURST. SEVERAL TREES DOWN IN THE
            INTERSTATE-75...GEORGIA HIGHWAY 16 AREA. TREES DOWN ON
            HOMES ON CALDWELL ROAD. TWO HOMES SUSTAINED MINOR ROOF
            DAMAGE. THE PORCH WAS RIPPED OFF ONE HOME. EVENTS OCURRED
            BETWEEN 730 PM AND 735 PM EDT.

&&

RAB
Special weather statement, Jun 14, 8:16 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT MON JUN 14 2010

GAZ056-057-150045-
816 PM EDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SPALDING AND HENRY COUNTIES UNTIL 845 PM EDT...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LUELLA. THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT REMAINS
NEAR THE SPALDING AND HENRY COUNTIES LINE THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TOWALAGA...LUELLA...
WALKER MILL...BLACKSVILLE...MCDONOUGH...OLA AND LOCUST GROVE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.  DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

16
Special weather statement, Jun 14, 8:41 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT MON JUN 14 2010

GAZ048-057-058-150115-
841 PM EDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 40 MPH IN WESTERN BUTTS...EASTERN HENRY AND WESTERN NEWTON
COUNTIES UNTIL 915 PM EDT...

AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS DEVELOPING ALONG A LINE FROM
ALMON TO MCKIBBEN...MOVING EAST AT 5 MPH.

THESE STORMS WILL AFFECT FINCHERVILLE...JENKINSBURG...AND MCKIBBEN.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:45 PM EDTSevere Thunderstorm WarningFFCTroup45 min
Jun 15, 4:18 PM EDTSevere Thunderstorm WarningFFCJones, Twiggs, Wilkinson42 min
Jun 15, 4:38 PM EDTSevere Thunderstorm WarningFFCDade, Walker37 min
Jun 15, 4:42 PM EDTSevere Thunderstorm WarningFFCTaylor48 min
Jun 15, 4:48 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard42 min
Jun 15, 4:50 PM EDTSevere Thunderstorm WarningFFCTalbot40 min
Jun 15, 5:01 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton44 min
Jun 15, 5:08 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson37 min
Jun 15, 5:11 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk49 min
Jun 15, 5:16 PM EDTSevere Thunderstorm WarningFFCFloyd44 min
Jun 15, 5:20 PM EDTSevere Thunderstorm WarningFFCDodge25 min
Jun 15, 5:29 PM EDTSevere Thunderstorm WarningFFCCarroll46 min
Jun 15, 5:59 PM EDTSevere Thunderstorm WarningFFCLaurens46 min
Jun 15, 6:05 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Jun 15, 6:07 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette38 min
Jun 15, 6:13 PM EDTSevere Thunderstorm WarningFFCDouglas47 min
Jun 15, 6:19 PM EDTSevere Thunderstorm WarningFFCGilmer41 min
Jun 15, 6:26 PM EDTSevere Thunderstorm WarningFFCGwinnett49 min
Jun 15, 6:27 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox33 min
Jun 15, 6:30 PM EDTSevere Thunderstorm WarningFFCMacon30 min
Jun 15, 6:31 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton44 min
Jun 15, 6:41 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen49 min
Jun 15, 7:00 PM EDTSevere Thunderstorm WarningFFCSpalding45 min
Jun 15, 7:11 PM EDTSevere Thunderstorm WarningFFCEmanuel29 min
Jun 15, 7:14 PM EDTFlash Flood WarningFFCCobb, Fulton4 hr
Jun 15, 7:25 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren35 min
Jun 15, 7:29 PM EDTSevere Thunderstorm WarningFFCHall, Jackson46 min
Jun 15, 7:35 PM EDTSevere Thunderstorm WarningFFCButts40 min
Jun 15, 7:44 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, White46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.